MAUDE Adverse Event Report: ERBE MEDICAL, LLC ERBEFLO CLEVERCAP; PUMP, AIR, NON-MANUAL, FOR ENDOSCOPE

ERBE MEDICAL, LLC ERBEFLO CLEVERCAP; PUMP, AIR, NON-MANUAL, FOR ENDOSCOPE
Model Number 20325-239
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/16/2024
Type of Reportable Event Malfunction
Event or Problem Description
Erbeflo tubing: co2 did not flow.

Brand Name
ERBEFLO CLEVERCAP
Common Device Name
PUMP, AIR, NON-MANUAL, FOR ENDOSCOPE
Manufacturer (Section D)
ERBE MEDICAL, LLC
405 w geneva dr
tempe AZ 85282
MDR Report Key20639463
Report Number20639463
Device Sequence Number12604967
Product Code FEQ
UDI-Device Identifier04065655000375
UDI-Public(01)04065655000375
Combination Product (Y/N)N
Initial Reporter StateTN
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 10/23/2024
Report Date (Section F) 10/23/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number20325-239
Device Catalogue Number20325-239
Device Lot NumberW4426516
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer11/08/2024
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date11/08/2024
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient Age75 YR
Patient SexMale
Patient Weight91 KG
Date Report Sent to FDA10/23/2024